# SDR IPXA2025041875488

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 26,070 hours, 16,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE COVER LOOSE INSTALLED HANDLE COVER PER AMM 52-10-13-401. THIS CLEARS 2842474. PLACARD REMOVED
